# SDR CA100806004

- Difficulty date: June 3, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 11,723 hours
- Engine: Lyc O320E2D
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Case Half
- Part number: 78206
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSP, OIL LEAK WAS FOUND ON LT ENGINE CASE.  FURTHER INSPECTION REVEALED A 1-INCH CRACK BELOW THE FWD OIL PRESSURE FITTING. ENGINE WAS REMOVED AND SENT OUT FOR SERVICING OR REPAIR.
